zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Application of reproducing kernel method for solving nonlinear Fredholm-Volterra integrodifferential equations. (English) Zbl 1253.65200
Summary: We investigate the numerical solution of nonlinear Fredholm-Volterra integro-differential equations using reproducing kernel Hilbert space method. The solution $u(x)$ is represented in the form of series in the reproducing kernel space. In the mean time, the $n$-term approximate solution $u_n(x)$ is obtained and it is proved to converge to the exact solution $u(x)$. Furthermore, the proposed method has an advantage that it is possible to pick any point in the interval of integration and as well the approximate solution and its derivative will be applicable. Numerical examples are included to demonstrate the accuracy and applicability of the presented technique. The results reveal that the method is very effective and simple.

MSC:
65R20Integral equations (numerical methods)
45J05Integro-ordinary differential equations
WorldCat.org
Full Text: DOI
References:
[1] F. Bloom, “Asymptotic bounds for solutions to a system of damped integro-differential equations of electromagnetic theory,” Journal of Mathematical Analysis and Applications, vol. 73, no. 2, pp. 524-542, 1980. · Zbl 0434.45018 · doi:10.1016/0022-247X(80)90297-8
[2] K. Holmåker, “Global asymptotic stability for a stationary solution of a system of integro-differential equations describing the formation of liver zones,” SIAM Journal on Mathematical Analysis, vol. 24, no. 1, pp. 116-128, 1993. · Zbl 0767.45005 · doi:10.1137/0524008
[3] L. K. Forbes, S. Crozier, and D. M. Doddrell, “Calculating current densities and fields produced by shielded magnetic resonance imaging probes,” SIAM Journal on Applied Mathematics, vol. 57, no. 2, pp. 401-425, 1997. · Zbl 0871.65116 · doi:10.1137/S0036139995283110
[4] R. P. Kanwal, Linear Integral Differential Equations Theory and Technique, Academic Press, New York, NY, USA, 1971. · Zbl 0219.45001
[5] K. Maleknejad and Y. Mahmoudi, “Taylor polynomial solution of high-order nonlinear Volterra-Fredholm integro-differential equations,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 641-653, 2003. · Zbl 1032.65144 · doi:10.1016/S0096-3003(03)00152-8
[6] E. Babolian, Z. Masouri, and S. Hatamzadeh-Varmazyar, “Numerical solution of nonlinear Volterra-Fredholm integro-differential equations via direct method using triangular functions,” Computers and Mathematics with Applications, vol. 58, no. 2, pp. 239-247, 2009. · Zbl 1189.65306 · doi:10.1016/j.camwa.2009.03.087
[7] E. Babolian, Z. Masouri, and S. Hatamzadeh-Varmazyar, “New direct method to solve nonlinear Volterra-Fredholm integral and integro-differential equations using operational matrix with block-pulse functions,” Progress In Electromagnetics Research B, vol. 8, pp. 59-76, 2008. · Zbl 1189.65306
[8] K. Maleknejad, B. Basirat, and E. Hashemizadeh, “Hybrid Legendre polynomials and block-pulse functions approach for nonlinear Volterra-Fredholm integro-differential equations,” Computers and Mathematics with Applications, vol. 61, no. 9, pp. 2821-2828, 2011. · Zbl 1221.65333 · doi:10.1016/j.camwa.2011.03.055
[9] S. Momani and R. Qaralleh, “An efficient method for solving systems of fractional integro-differential equations,” Computers and Mathematics with Applications, vol. 52, no. 3-4, pp. 459-470, 2006. · Zbl 1137.65072 · doi:10.1016/j.camwa.2006.02.011
[10] M. Ghasemi, M. Tavassoli Kajani, and E. Babolian, “Application of He’s homotopy perturbation method to nonlinear integro-differential equations,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 538-548, 2007. · Zbl 1118.65394 · doi:10.1016/j.amc.2006.10.016
[11] A. El-Ajou, O. Abu Arqub, and S. Momani, “Homotopy analysis method for second-order boundary value problems of integro-differential equations,” Discrete Dynamics in Nature and Society. In press. · Zbl 1248.65084
[12] A. Berlinet and C. Thomas-Agnan, Reproducing Kernel Hilbert Space in Probability and Statistics, Kluwer Academic, Boston, Mass, USA, 2004. · Zbl 1145.62002 · doi:10.1007/978-1-4419-9096-9
[13] M. Cui and Y. Lin, Nonlinear Numercial Analysis in the Reproducing Kernel Space, Nova Science, New York, NY, USA, 2008.
[14] A. Daniel, Reproducing Kernel Spaces and Applications, Springer, New York, NY, USA, 2003. · Zbl 1021.00005
[15] M. Cui and H. Du, “Representation of exact solution for the nonlinear Volterra-Fredholm integral equations,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1795-1802, 2006. · Zbl 1110.45005 · doi:10.1016/j.amc.2006.06.016
[16] H. Du and J. Shen, “Reproducing kernel method of solving singular integral equation with cosecant kernel,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 308-314, 2008. · Zbl 1152.45007 · doi:10.1016/j.jmaa.2008.07.037
[17] F. Geng, “A new reproducing kernel Hilbert space method for solving nonlinear fourth-order boundary value problems,” Applied Mathematics and Computation, vol. 213, no. 1, pp. 163-169, 2009. · Zbl 1166.65358 · doi:10.1016/j.amc.2009.02.053
[18] F. Geng, “Solving singular second order three-point boundary value problems using reproducing kernel Hilbert space method,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2095-2102, 2009. · Zbl 1178.65085 · doi:10.1016/j.amc.2009.08.002
[19] F. Geng and M. Cui, “Solving singular nonlinear two-point boundary value problems in the reproducing kernel space,” Journal of the Korean Mathematical Society, vol. 45, no. 3, pp. 631-644, 2008. · Zbl 1154.34012 · doi:10.4134/JKMS.2008.45.3.631
[20] F. Geng and M. Cui, “Solving a nonlinear system of second order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1167-1181, 2007. · Zbl 1113.34009 · doi:10.1016/j.jmaa.2006.05.011
[21] F. Geng and M. Cui, “Solving singular nonlinear second-order periodic boundary value problems in the reproducing kernel space,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 389-398, 2007. · Zbl 1193.34017 · doi:10.1016/j.amc.2007.03.016
[22] J. Li, “A computational method for solving singularly perturbed two-point singular boundary value problem,” International Journal of Mathematical Analysis, vol. 2, no. 21-24, pp. 1089-1096, 2008. · Zbl 1167.65043 · http://www.m-hikari.com/ijma/ijma-password-2008/ijma-password21-24-2008/index.html
[23] C.-l. Li and M.-g. Cui, “The exact solution for solving a class nonlinear operator equations in the reproducing kernel space,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 393-399, 2003. · Zbl 1034.47030 · doi:10.1016/S0096-3003(02)00370-3
[24] Y. Li, F. Geng, and M. Cui, “The analytical solution of a system of nonlinear differential equations,” International Journal of Mathematical Analysis, vol. 1, no. 9-12, pp. 451-462, 2007. · Zbl 1130.34300
[25] Y. Z. Lin, M. G. Cui, and L. H. Yang, “Representation of the exact solution for a kind of nonlinear partial differential equation,” Applied Mathematics Letters, vol. 19, no. 8, pp. 808-813, 2006. · Zbl 1116.35309 · doi:10.1016/j.aml.2005.10.010
[26] X. Lü and M. Cui, “Solving a singular system of two nonlinear ODEs,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 534-543, 2008. · Zbl 1152.65077 · doi:10.1016/j.amc.2007.08.054
[27] L. Yang and M. Cui, “New algorithm for a class of nonlinear integro-differential equations in the reproducing kernel space,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 942-960, 2006. · Zbl 1094.65136 · doi:10.1016/j.amc.2005.05.026
[28] Y. Lin, P. Chung, and M. Cui, “A solution of an infinite system of quadratic equations in reproducing kernel space,” Complex Analysis and Operator Theory, vol. 1, no. 4, pp. 571-579, 2007. · Zbl 1136.46024 · doi:10.1007/s11785-007-0019-9
[29] M. Al-Smadi, O. Abu Arqub, and N. Shawagfeh, “Approximate solution of BVPs for 4th-order IDEs by using RKHS method,” Applied Mathematical Sciences, vol. 6, pp. 2453-2464, 2012. · Zbl 1264.45012
[30] Y. Zhou, M. Cui, and Y. Lin, “Numerical algorithm for parabolic problems with non-classical conditions,” Journal of Computational and Applied Mathematics, vol. 230, no. 2, pp. 770-780, 2009. · Zbl 1190.65136 · doi:10.1016/j.cam.2009.01.012